# SDR R61A201809120938

- Difficulty date: August 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067307001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MIDDLE SEAT TRACK FR 19-30 HAS MULTIPLE GOUGES AND CORROSION. PERFORMED SPLICE DEVICE REPAIR LT MIDDLE SEAT TRACK FR 19-30 IAW SRM 53-00-00/ REPAIR 02 APPLIED SURFACE PROTECTION TO LT MIDDLE SEAT TRACK FR 19-30. REF SRM 51-23-04, 51-23-05, AND 51-23-06. SPLICE DEVICE WAS INSTALL AT FR 21, FR 24, AND IN BETWEEN FR 25-26. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
